# SDR DALA2016111008677

- Difficulty date: December 2, 2014
- Submitted: November 10, 2016
- Operation: Air carrier
- Aircraft: N973DL
- Make and model: Doug MD-88
- Aircraft serial: 53241
- Aircraft time: 67,999 hours, 50,157 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1307
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM CORRODED BS 1307, X 22. REPAIRED THE FLOORBEAM.
